# SDR C2XA99IA593

- Difficulty date: November 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14830
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 184
- System (JASC): 5260 · Entrance Stairs
- Part: Panel
- Part number: S52176404200
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE PASSENGER DOOR STEP STRUCTURE FORWARD SIDE PANEL WAS FOUND TO BE CRACKED AT THE BOTTOM STEP.  MAINTENANCE PERFORMED A DOUBLER REPAIR ON THE AFFECTED SIDE PANEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
